• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



blacked out.......

#1
well strange i am in my fourth week of SS i never experienced that in the first week i had a black out phase with some dizziness :sigh: i had my three shakes every thing but dont know why it happened plz can any one tell me is it normal.............my family got quite worried .............i am worried too plz can some one help me out i emailed my CDC she hasn't replied yet .............
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
I would say you should consult your doctor and I think the answer from both of them would be to come off cambridge whilst they see whats up hun.
 

Cerulean

Silver Member
#3
The closes I've been to blacking out was when I was seriously dehydrated - I had to go 5 hours without access to water. If you were adequately hydrated and hadn't done anything exceptionally physical you do need to look at this more closely. For now until you get an answer you should make sure that your packs are perfectly evenly spaced - 1 when you get up, one 4-5 hours later and one 4-5 hours after that and that your water is equally well spaced out.
 
#4
Funnily enough that happened to me too, also after four weeks' SS. I got shaky and trembly and felt very strange. I was doing everything according to the instructions. I used to have to lie down on the bed until the dizziness and trembling finally passed.

I moved up to 790 (it was a while back) immediately. Perhaps you need a higher plan? In any case don't neglect it - maybe ask your Consultant for starters.
 
#5
well i did started doing 810 one now my consultant was not happy wanted me to do SS another 4 weeks and have more water i just want to see how much weight i loose on this plan this week or else ill move back.......so far feeling good.........i hope i loose some more weight on it!
 
#6
Your consultant was not happy?

She is there to serve YOU, not the other way around. I am amazed at her reaction. It's your body and if you are experiencing weakness and dizziness or indeed any other symptom that is worrying you, there is no reason at all why you should not move up to 810.

A consultant is there to advise and support, not to issue orders lol.
 

Rayven

Addicted to Minimins!
#7
Just make sure you're drinking enough hun. I find i get really dizzy when i don't drink enough. If you're not running to the toilet every half an hour up your intake! lol
Hope you're ok now! *hugs* xx
 


Similar threads